MathSciNet Relay Station
MathSciNet bibliographic data
MR291971 (45 #1059) 58A20 (26A93)
Bochnak, J.; Łojasiewicz, S. A converse of the Kuiper-Kuo theorem. Proceedings of Liverpool Singularities—Symposium, I (1969/70), pp. 254–261. Lecture Notes in Math., Vol. 192. Springer, Berlin, 1971.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement